MathSciNet Relay Station
MathSciNet bibliographic data
MR302606 12A35
Iwasawa, Kenkichi On the $\mu $-invariants of cyclotomic fields. Acta Arith. 21 (1972), 99–101.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement